\(\mathcal R\)-spaces. (English) Zbl 0217.19602


54D55 Sequential spaces
Full Text: DOI


[1] S. P. Franklin, Spaces in which sequences suffice,Fund. Math.,57 (1965), pp. 107–115. · Zbl 0132.17802
[2] S. P. Franklin, Spaces in which sequences suffice,Fund. Math.,61 (1967), pp. 51–56. · Zbl 0168.43502
[3] S. P. Franklin, On two questions of Moore and Mrówka, to appear.
[4] H. Herrlich, Quotienten geordneter Raume und Folgenkonvergenz,Fund. Math.,61 (1967), pp. 79–81. · Zbl 0158.41103
[5] R. C. Moore,Thesis (The Pennsylvania State University, 1965).
[6] R. C. Moore andS. G. Mrówka, Topologies determined by countable objects,Notices AMS,11 (1966), pp. 614–88.
[7] S. Mrówka, Mazur theorem and dyadic compacts,Notices AMS, April 1967, p. 212.
[8] S. Mazur, On continuous mappings on Cartesian products,Fund Math.,39 (1952), pp. 229–238. · Zbl 0050.16802
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.